Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Tingling in the ankle. History of ankle sprains. Can I take Ibuprofen?

hello when i was in 8th grade which was about 19 years ago (i am now 33) i was outside at school and i stepped off the sidewalk and i believe i sprained my ankle. ever since then i have been cracking my ankle several times through out the day. its habit for me. now that i am trying to stop i feel a tingle around my ankle. can i take some Ibruprofin to help with the pain or tingle??
Asked On : Mon, 17 Dec 2012
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response

Since you had stepped off the side walk and sustained sprain in your ankle,during childhood, Ligaments and joint at that region are not so strong. You need to tie elastocrete bandage for prolonged standing and walking because ankle joint has to bear your weight.Wear ankle supports for next 2 months , have calcium rich diet(milk) and do passive ankle exercises to strengthen your muscles.You can take ibuprofer for a short duration.Tingling is secondary to small sensory nerves involvement due to ankle joint involvement., which require neuralgic medicines after consulting neurologist
Answered: Mon, 17 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor